# SDR DALA2025062704808

- Difficulty date: June 27, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 148,541 hours, 22,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING SVC CHK FOUND EMERGENCY PATH LIGHTS OUT ON RT SEATS 1-5. CORRECTIVE ACTION: R/R BATTERY ASSY P/N AD-2013-1A AT LOCATION M730. NO HELP. R/R POWER SUPPLY AT LOCATION M730. LIGHTS OPS CHK GOOD. (7471041)
